Diet Alternative- Proactol Plus (Ads)
| Home :: South Beach Diet |
Food List |
Related Books and Grocery Shopping (Amazon)
Health or medical issues related to SB Diet
Moderators: Magna, Kimboroni, SBMike, RonniRoo, bethy
Hey all...recently started adding B complex to my vitamin regimine. The first couple days it made me feel jittery and to the point one day I couldnt get my eyes to focus on soemthing I was trying to read. I quit taking it for a couple days and realized I probably got to high of a dosage. I noticed at the store there were alot of dosages to choose from , which I dont see with a lot of vitamins.
Anyhow....I keep hearing about the benefits of it...so I decided to cut the pill into 3. I have been on this lower dose for a few days now and love it. I have great energy, feel clearer in my thinking and more alert.
Anyone else B complex? Anyone see a marked difference in themselves?
sw 228 ( or more)
gw 150 ish
- Posts: 75
- Joined: Mon Mar 12, 2012 8:27 pm
You're making me want to
If I can't have too many truffles, I'll do without truffles. ~Colette
- Posts: 1420
- Joined: Tue Mar 20, 2012 7:00 pm
- Location: pennsylvania?
I've taken Vitamin B complex for years, never had that reaction. But it is possible to be sensitive to any supplement, including vitamins. So maybe talk to your doctor, nurse, or PA about what happened -- it may be connected, it may not.
"Foolish boy. Your powers are no match for the dark chocolate side of the force." - Darth Cadbury
- Posts: 671
- Joined: Sun Mar 25, 2012 6:00 pm
Return to Health and Medical Issues
Who is online
Users browsing this forum: No registered users and 1 guest